Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Green stools, constipation, watery stools sometimes, body heat, nausea. On copper IUD. Treatment?

hi I m 5 6 about 186 pounds and I have had the copper IUD for 2 years now. As of last month I missed my period. Finally it showed up July 1st and lasted about 4 days but I had no symptoms or cramping which is very unusual. My stool has been green sometimes runny and sometime constipated for the past month. I don t take any supplements . Lately I also have been over whelming feeling hot and with nausea . At times I even have to through up. This is really making me uncomforatble so I wanted to know if this is something that may pass or should I make a dr. visit. Thanks
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to advise that you should get yourself clinically examined and investigated.

It seems that you might be having infection of the gastrointestinal tract.
You can take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg.
A probiotic along with digestive enzyme preparation containing pepsin and fungal diastase after meals will be helpful.

Further medical management can be planned after clinical examination and investigation.
You can get your stool examined for any bacterial infection or parasitic infestation.

I hope this is helpful to you.
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor